# SDR DALA2019071804285

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB BTW STA Y=889 TO 908 APPROX (CPAX). NRC 0581: CRACK WAS REPAIRED PER SRM 53-00-55-2R-4 FIG 215. (LP #1176278)
